Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    Clonazepam?
    avatar
    Sandtiger posted:
    Anyone heard about it, taken it, or know someone who has? Any info would be helpful - I don't think I've ever heard of it ...


    I broke really hard today and my pdoc gave me a choice between starting this med, or being hospitalized. I'm kind of on watch the next 72 hrs even with the med, but at least i'm not being carted to the ER.


    =(


    ~ San
    :: Living is more than just being alive - Anberlin ::
    Reply
     
    avatar
    Sandtiger responded:
    lord, i just realized that clonazepam is klonopin ... still need advice/comments on it, but at least now the name itself is more familiar...
    :: Living is more than just being alive - Anberlin ::
     
    avatar
    IrwinsLady replied to Sandtiger's response:
    use it and its great.
    You and I know whats it like to be kicked down, forced to fight. But tonight we're alright so hold up your light and let it shine! Cos this ones for you and me livin out our dreams.- Bruno Mars
     
    avatar
    Sandtiger replied to IrwinsLady's response:
    Did you experience any side effects, even if they were temperary, or easily ignored?
    :: Living is more than just being alive - Anberlin ::
     
    avatar
    IrwinsLady replied to Sandtiger's response:
    can honestly say no i havent luckily. what are you experiencing?
    You and I know whats it like to be kicked down, forced to fight. But tonight we're alright so hold up your light and let it shine! Cos this ones for you and me livin out our dreams.- Bruno Mars
     
    avatar
    Sukie543 replied to Sandtiger's response:
    I've been taking Klonoin for probably 6 years now. The only side effects I've ever noticed is sleepiness the first couple of times you take them, especially if they up the dosage. It quickly fades though and a small nap cures it. It's easy to ignore and it's not permanent either. Sometimes it makes you feel kind of dopey but that depends on how much you take.
     
    avatar
    Ljeanf responded:
    I take it and it works wonders for me! It did make me really tired at first but that only last for a couple weeks. It is good stuff!
     
    avatar
    Sandtiger responded:
    Thank you, everyone~


    I wasn't expecting anything in particular, it's just sometimes ppl have different reactions than what is listed on the 'possible side-effects' label and just wanted to check...


    The pdoc gave it to me to take at night as a way to go to sleep, 1mg daily, but also gave me a second prescript. for .5mg dissolvable to be used when my anxiety gets too bad.


    Thanks again!


    ~ San
    :: Living is more than just being alive - Anberlin ::
     
    avatar
    TryForever responded:
    This is a wonderful anti-anxiety medication. The medication can be sedating like most, but it is easy to get used to because it is time released. I'm not sure if it only comes as time-released, but its wonderful because it lasts evenly throughout the day.

    L
     
    avatar
    berta4000 responded:
    It is the best. So helpful. Take it!!!!
     
    avatar
    bpcookie responded:
    Hey honey, be careful, it can be addictive. hugs
    Eat right and exercise!!! You will die anyways but at least you will look good.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.